MathSciNet Relay Station
MathSciNet bibliographic data
MR1946336 35Q53 (35B35 35Q51 76B25)
Martel, Yvan; Merle, Frank; Tsai, Tai-Peng Stability and asymptotic stability in the energy space of the sum of $N$ solitons for subcritical gKdV equations. Comm. Math. Phys. 231 (2002), no. 2, 347–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement